Nausea After Taking Propylthiouracil In Hyperthyroidism Patients?
Before long I was exposed to the thyroid gland, precisely hyperthyriodism. As a stage of treatment I consume propylthiouracil (ptu). After a week, I felt nausea which caused my activities to be disrupted as a student. Is there a solution so that my nausea does not feel nauseous again but does not interfere with the healing process of the hyperthyriodism
Thank you for asking at HealthReplies.com.
PTU or propylthiouracil is a drug used for the treatment of hyperthyroidism or excessive thyroid gland disease. Patients with hyperthyroidism can experience comorbid complaints due to hyperactivity of the thyroid gland, such as palpitations, weight gain, easy emotional, libido menuruna, decreased concentration, menstrual disorders, trembling, until an enlarged thyroid gland can occur.
Patients with hyperthyroidism can be identified by the discovery of comorbid complaints and the results of physical examination and supporting examinations carried out by doctors, namely the results of the hormone examination tirod increased above normal, such as T4 examination is 64 -164nmol / L or 4.8-12.7μg / mL. or T3 examination is 1.3 –3.1 nmol / L or 0.8-2.0 ng / mL.
If the results of thyroid hormone examination are more than normal, then the doctor can provide care and treatment, one of them is by giving PTU. Patients receiving PTU treatment can experience comorbid complaints or side effects in the form of:
1. abdominal pain
Therefore, if the patient feels comorbid complaints from PTU drugs, you should immediately consult with the doctor who treats them, so that the doctor can find out whether there are other causes besides the effects of the drug, so that they can then provide the necessary treatment and care.
In connection with your question, if you feel a complaint of nausea while consuming PTU, then the possibility of this complaint is caused by side effects of the drug. Therefore, it is advisable to visit a doctor who treats you to submit a complaint about the side effects of the drug to the doctor. Thus, complaints that you feel can be controlled immediately and these complaints do not further bother you, and you can continue to get banned with PTU.
Apart from visiting the doctor immediately, you should also pay attention to several things during this treatment period:
1. Avoid consuming spicy foods, instant foods, coffee, coconut milk, fried rice, pecel or foods with excessive salt or MSG content
2. Avoid sleeping late at night
3. Eat on time
4. Avoid stress
5. Avoid physical fatigue
6. Eat little by little according to your ability
By maintaining the condition of your stamina and maintaining the types of food that are at risk of causing indigestion, it is hoped that the treatment you live is not interrupted.
Thus the info we can convey.